Instability suppression of clusters of vector-necklace-ring solitons in nonlocal media

Citation

Shen, M, Kong, Q, Jeng, C et al 2011, 'Instability suppression of clusters of vector-necklace-ring solitons in nonlocal media', Physical Review A: Atomic, Molecular and Optical Physics, vol. 83, no. 2, pp. 023825 1-6.

Year

2011

Fields of Research

  • Nonlinear Optics And Spectroscopy
  • Photonics, Optoelectronics And Optical Communications

Updated:  04 December 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers